MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Catalog Number OSS485
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the mount won't come off.The doctor implanted the implant, but the mount did not come off the fixture and the implant fell out.Please investigate and answer.He is scheduled to have an implant inserted in the near future.
 
Additional Manufacturer Narrative
Zimvie received one (1) oss485, (osseotite® implant 4 x 8.5mm) for evaluation.Visual evaluation / functional test was performed, implant shows wear and mount is able to be disengaged from implant as intended.No malfunction identified.Dhr review was completed for the subject lot number 2023041042.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023041042, for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release.The customer did not submit images for the reported event.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The mount is able to be disengaged from implant as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20646323
Report Number0001038806-2024-02616
Device Sequence Number18008355
Product Code DZE
UDI-Device Identifier00844868013235
UDI-Public(01)00844868013235(17)280515(10)2023041042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberOSS485
Device Lot Number2023041042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic